Skip to Main content Skip to Navigation

hal-00327131v1  Journal articles
Marie Doumic. Analysis of a Population Model Structured by the Cells Molecular Content
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2007, 2 (3), pp.121-152. ⟨10.1051/mmnp:2007006⟩
hal-00634539v1  Journal articles
Marie DoumicLeon M. Tine. Estimating the Division Rate for the Growth-Fragmentation Equation
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 67 (1), pp.69-103. ⟨10.1007/s00285-012-0553-6⟩
hal-00408088v3  Journal articles
Marie DoumicPierre Gabriel. Eigenelements of a General Aggregation-Fragmentation Model
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2010, 20 (5), pp.757-783. ⟨10.1142/S021820251000443X⟩
hal-01742140v1  Journal articles
Pierre GabrielHugo Martin. Steady distribution of the incremental model for bacteria proliferation
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, Special issue on mathematical methods in systems biology, 14 (1), pp.149-171. ⟨10.3934/nhm.2019008⟩